# SDR FDEA2019112653089

- Difficulty date: November 25, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A6A7112511
- Condition: Cracked
- Location: 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01 EACH CRACK INDICATION APPROXIMATELY 1 INCH LENGTH FOUND DURING X-RAY   INSPECTION AT STATION Y = 6-100 , LONGERON - 3 LEFT CENTER SPLICE FORWARD SECTION   BETWEEN FASTENER NUMBER 6 AND NUMBER 7 .  CRACKED LONGERON SPLICE AT STATION Y = 6-100 , LONGERON 3 LEFT . REMOVED AND   REPLACED AS PER SRM 51-33-01-0G . LONGERON SPLICE FABRICATED BY MACHINING AS PER   DOUGLAS DRAWING A6A7112 REVISION A . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
